# SDR SWAA2023071257417

- Difficulty date: June 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS807 S-10R. MARKED<[01] REMOVED STRINGER CLIP BS 807; S-10R PER SRM 51-40-02.  ALLOWABLE DAMAGE LIMITS ENTRIES NOT FOUND IN SRM FOR THIS ITEM. STRINGER CLIP WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9;[02] REMOVED AND REPLACED STRINGER CLIP AT PASSENGER CABIN BS807 S-10R IAW SRM 51-40-02-0G-0 AND DWG#146A1134.;[03] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENTS.
